# SDR FDEA201206142243

- Difficulty date: June 14, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Condition: Corroded
- Location: Lws 165-204
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AT WS 165-204 UPPER T/E SKIN & PANEL SUPPORT CORRODED.  REPAIRED IAW EA F-5710-159945   STEPS 1-12.   MAJOR REPAIR.
